Romuald ÉLIE

  • Fiche
  • Publications

Nom: ÉLIE
Prénom: Romuald
Site: UPEM
Bureau: 4B 012
Téléphone: +33 1 60 95 75 40
Situation: Permanent
Statut: Professeur
Équipe de recherche: Probabilités et statistiques
Courriel: romuald.elie [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/elie.romuald/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • BSDEs with mean reflection
    The Annals of Applied Probability : an official journal of the institute of mathematical statistics 28 1 (2018) 482-510     
  • Segmentation et mutualisation, les deux faces d'une même pièce?
    Risques 103 (2015) 19-23     
  • Approximate hedging for nonlinear transaction costs on the volume of traded assets
    Finance and Stochastics 19 3 (2015) 541-581     
  • Regularity of BSDEs with a convex constraint on the gains-process
    Bernoulli (2015)      
  • On the expectation of normalized Brownian functionals up to first hitting times
    Electronic Journal of Probability 19 (2014) 37     
  • Adding constraints to BSDEs with jumps: an alternative to multidimensional reflections
    ESAIM: Probability and Statistics 18 (2014) 233 - 250     
  • BSDE representations for optimal switching problems with controlled volatility
    Stochastics and Dynamics 14 (2014) 1450003     
  • A simple constructive approach to quadratic BSDEs with or without delay
    Stochastic Processes and their Applications (2013) 2921-2939     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne